# SDR ABXA000420

- Difficulty date: September 14, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 39,900 hours, 60,030 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: 10469
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 10,586 hours, 12,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER CARGO SMOKE ANNUNCIATOR ILLUMINATED DURING FLIGHT.  THE LIGHT EXTINGUISHED AFTER 10 SECONDS.  REPLACED FORWARD CARGO SMOKE DETECTOR.
